# SDR SIMA1533

- Difficulty date: June 1, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751014900300
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND RIGHT OUTBOARD FLAP INBOARD DEFLECTOR ALL THREE CAM GUIDES CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED CAM GUIDES (P/N''''S S5751014900300, S57510148003000, D57510150003000)IAW SRM 57-53-20.  (M)
